Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Low viral load, but low CD4 and calcium channel blockers
Oct 19, 2010

Hi, My doctor has just got back my labs and is a bit baffled but my low viral load, 500 copies. But also low CD4, 180. Is some else going on?

He has decided to start me on atripla but I'm also taking Amlodipine for hypertension. I've read on this sit that atripla may interact with calcium channel blockers, should I be worried about it?

Response from Dr. Henry

Usually OK to use Atripla with calcium channel blockers with caution. Low CD4 count warrants starting HIV treatment-low viral load may suggest scarred lymph nodes or low levels of activated infected lymphocytes or HIV assay is not counting your virus well among possible explanations. KH



Previous
Elevated LFTs on Atripla
Next
will atripla be ineffective for me?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement